I am not sure whether or not to take a pregnancy test
Patient :I came off of the birth control pill 5 days before I had my period. On the last day of my period I had sex and then 8 days later I had ligher bleeding that usual and cramping. This was two weeks ago and since then I have felt very nauseas, had back pain, constant headaches and have had a varied appetite. I am 16 so really would like some help.
Symptoms: Nauseas, had back pain, constant headaches and have had a varied appetite.
Thanks for the query.
I understand your concern.
As you had intercourse on last day of your periods the possibility of pregnancy is less as usually ovulation may not occur on 5th or 6th day of cycle in case of regular 28 to 30 days cycle.
The possible causes of spotting you got eight days after intercourse are ovulatoty spotting or intermenstrual spotting due to hormonal imbalance etc.
Nausea, backache, headache etc symptoms can be seen in premenstrual phase also.
If you do not get periods on expected date, please go for urine pregnancy test to rule out the possibility of pregnancy.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.